Alert archive / New Mexico / Wind Advisories in 2017
Wind Advisory 23, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 3, 2017, 2:09 PM MDT. It took effect at Apr 4, 2017, 6:00 AM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2017, 2:09 PM MDT (20:09 UTC)
- In effect from
- Apr 4, 2017, 6:00 AM MDT
- Expired
- Apr 4, 2017, 6:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
605 WWUS75 KABQ 032009 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 209 PM MDT Mon Apr 3 2017 ...STRONG TO DAMAGING WINDS TUESDAY FOR MUCH OF THE AREA TUESDAY... NMZ523-535-536-041100- /O.UPG.KABQ.HW.A.0012.170404T1200Z-170405T0000Z/ /O.NEW.KABQ.HW.W.0014.170404T1200Z-170405T0000Z/ Central Highlands-Curry County-Roosevelt County- 209 PM MDT Mon Apr 3 2017 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY... The National Weather Service in Albuquerque has issued a High Wind Warning, which is in effect from 6 AM to 6 PM MDT Tuesday. The High Wind Watch is no longer in effect. * LOCATION...Central Highlands, Roosevelt and Curry counties. * WINDS...For the Central Highlands, west 30 to 40 mph with gusts to around 60 mph Tuesday morning becoming northwest Tuesday afternoon. For Curry and Roosevelt Counties, west 25 to 35 mph with gusts to 45 mph during the morning then north 30 to 40 mph with gusts to 55 mph during the afternoon. * TIMING...Winds will strengthen Tuesday morning and peak during the early afternoon. Strong winds will diminish late Tuesday afternoon. * VISIBILITY...Locally reduced in dust prone areas. * LOCAL IMPACTS...Strong winds will impact travel on regional highways especially for high profile vehicles, including Interstate 40 near Clines Corners. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A High Wind Warning means damaging winds are imminent or highly likely. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ521-522-524>526-533-537>540-041100- /O.UPG.KABQ.HW.A.0012.170404T1200Z-170405T0000Z/ /O.NEW.KABQ.WI.Y.0023.170404T1200Z-170405T0000Z/ Sandia/Manzano Mountains-Estancia Valley-South Central Highlands- Upper Tularosa Valley-South Central Mountains-Guadalupe County- De Baca County-Chaves County Plains-Eastern Lincoln County- Southwest Chaves County- 209 PM MDT Mon Apr 3 2017 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY... The National Weather Service in Albuquerque has issued a Wind Advisory, which is in effect from 6 AM to 6 PM MDT Tuesday. The High Wind Watch is no longer in effect. * LOCATION...The Sandia and Manzano mountains, South Central Mountains, South Central Highlands, Estancia and Upper Tularosa Valleys, Guadalupe, De Baca, Chaves, and Eastern Lincoln Counties. * WINDS...West 25 to 35 mph with gusts to around 45 mph Tuesday morning becoming northwest to north Tuesday afternoon. * TIMING...Winds will strengthen Tuesday morning over the mountains then spread eastward over the plains by midday Tuesday. Strong winds should begin to diminish late Tuesday afternoon. * VISIBILITY...Locally reduced in dust prone areas. * LOCAL IMPACTS...Strong winds will impact travel on regional highways especially for high profile vehicles, including Interstate 40 from Tijeras Canyon to the Texas border. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ NMZ501-504-506>508-519-520-534-041100- /O.NEW.KABQ.WI.Y.0023.170404T1200Z-170405T0000Z/ Northwest Plateau-Northwest Highlands-West Central Mountains- West Central Highlands-Southwest Mountains- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Quay County- 209 PM MDT Mon Apr 3 2017 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY... The National Weather Service in Albuquerque has issued a Wind Advisory, which is in effect from 6 AM to 6 PM MDT Tuesday. * LOCATION...Northwest Plateau, Northwest Highlands, West Central Mountains, West Central Highlands, Southwest Mountains, Middle and Lower Rio Grande Valley. * WINDS...West 25 to 35 mph with gusts to around 45 mph Tuesday morning becoming northwest to north Tuesday afternoon. * TIMING...Winds will strengthen Tuesday morning and peak during the early Tuesday afternoon. Strong winds should begin to diminish late Tuesday afternoon. * VISIBILITY...Locally reduced in dust prone areas. * LOCAL IMPACTS...Strong winds will impact travel on regional highways especially for high profile vehicles, including Interstate 40 from Gallup to the Texas border. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$
4 follow-up statements
562 WWUS75 KABQ 040921 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 321 AM MDT Tue Apr 4 2017 ...STRONG TO DAMAGING WINDS TODAY FOR MUCH OF NORTHERN AND CENTRAL NEW MEXICO... NMZ524-526-538>540-041800- /O.UPG.KABQ.WI.Y.0023.170404T1200Z-170405T0000Z/ /O.EXA.KABQ.HW.W.0014.170404T1200Z-170405T0000Z/ South Central Highlands-South Central Mountains- Chaves County Plains-Eastern Lincoln County- Southwest Chaves County- 321 AM MDT Tue Apr 4 2017 ...HIGH WIND WARNING IN EFFECT FROM 6 AM THIS MORNING TO 6 PM MDT THIS EVENING... The National Weather Service in Albuquerque has issued a High Wind Warning, which is in effect from 6 AM this morning to 6 PM MDT this evening. The Wind Advisory is no longer in effect. * LOCATION...South Central Mountains and Highlands, Chaves County and Eastern Lincoln County. * WINDS...West 25 to 35 mph with gusts to around 50 mph early this morning then becoming northwest and increasing to 25 to 40 mph with gusts to around 60 mph. * TIMING...Winds will strengthen early this morning over the mountains then spread into the lower elevations by midday. Peak wind speeds expected between mid morning and mid afternoon before diminishing late this afternoon. * VISIBILITY...Locally reduced in dust prone areas. * LOCAL IMPACTS...Strong winds will impact travel on regional highways especially for high profile vehicles, including Highways 70/380 and 82 and State Road 13. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A High Wind Warning means damaging winds are imminent or highly likely. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ523-535-536-041800- /O.CON.KABQ.HW.W.0014.170404T1200Z-170405T0000Z/ Central Highlands-Curry County-Roosevelt County- 321 AM MDT Tue Apr 4 2017 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM MDT THIS EVENING... * LOCATION...Central Highlands, Roosevelt and Curry counties. * WINDS...West 25 to 40 mph with gusts to around 60 mph becoming northwest to north this afternoon. * TIMING...Winds will strengthen early this morning over the Central Highlands, peaking mid morning through mid afternoon before diminishing. Strongest winds expected over Curry and Roosevelt Counties this afternoon. The wind will diminish overall late in the afternoon. * VISIBILITY...Locally reduced in dust prone areas. * LOCAL IMPACTS...Strong winds will impact travel on regional highways especially for high profile vehicles, including Interstate 40 near Clines Corners. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A High Wind Warning means damaging winds are imminent or highly likely. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ501-504-506>508-519>522-525-533-534-537-041800- /O.CON.KABQ.WI.Y.0023.170404T1200Z-170405T0000Z/ Northwest Plateau-Northwest Highlands-West Central Mountains- West Central Highlands-Southwest Mountains- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Upper Tularosa Valley-Guadalupe County-Quay County-De Baca County- 321 AM MDT Tue Apr 4 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM MDT THIS EVENING... * LOCATION...Northwest Plateau and Highlands, West Central Mountains and Highlands, Southwest Mountains, Middle and Lower Rio Grande Valley, Estancia and Upper Tularosa Valleys, Sandia/Manzano Mountains, Guadalupe, Quay and De Baca Counties. * WINDS...West 25 to 35 mph with gusts to around 50 mph early this morning becoming northwest to north this afternoon. * TIMING...Winds will strengthen early this morning over the mountains then spread eastward over the valleys and plains by midday. Strong winds should begin to subside late this afternoon. * VISIBILITY...Locally reduced in dust prone areas. * LOCAL IMPACTS...Strong winds will impact travel on regional highways especially for high profile vehicles, including Interstate 40 across much of New Mexico and Interstate 25 from the Albuquerque metro area southward. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$
193
WWUS75 KABQ 041902
NPWABQ
URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
102 PM MDT Tue Apr 4 2017
...STRONG TO DAMAGING WINDS CONTINUE ACROSS MUCH OF NORTHERN AND
CENTRAL NEW MEXICO...
NMZ523-524-526-535-536-538>540-050000-
/O.CON.KABQ.HW.W.0014.000000T0000Z-170405T0000Z/
Central Highlands-South Central Highlands-South Central Mountains-
Curry County-Roosevelt County-Chaves County Plains-
Eastern Lincoln County-Southwest Chaves County-
102 PM MDT Tue Apr 4 2017
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...
* LOCATION...Central Highlands, Roosevelt and Curry counties.
* WINDS...Northwest to North 25 to 40 mph with gusts to around 60
mph.
* TIMING...Strong winds will continue through late afternoon.
Strongest winds expected over Curry and Roosevelt Counties this
afternoon. The wind will diminish overall late this afternoon.
* VISIBILITY...Locally reduced in dust prone areas.
* LOCAL IMPACTS...Strong winds will impact travel on regional
highways especially for high profile vehicles, including
Interstate 40 near Clines Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.
&&
$$
NMZ501-504-506>508-519>522-525-533-534-537-050000-
/O.CON.KABQ.WI.Y.0023.000000T0000Z-170405T0000Z/
Northwest Plateau-Northwest Highlands-West Central Mountains-
West Central Highlands-Southwest Mountains-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Upper Tularosa Valley-Guadalupe County-Quay County-De Baca County-
102 PM MDT Tue Apr 4 2017
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...
* LOCATION...Northwest Plateau and Highlands, West Central
Mountains and Highlands, Southwest mountains, Middle and Lower
Rio Grande Valley, Estancia and Upper Tularosa Valleys,
Sandia/Manzano mountains, Guadalupe, Quay and De Baca
Counties.
* WINDS...Northwest to north 25 to 35 mph with gusts to around 50
mph.
* TIMING...Strong winds will begin to subside late this
afternoon.
* VISIBILITY...Locally reduced in dust prone areas.
* LOCAL IMPACTS...Strong winds will impact travel on regional
highways especially for high profile vehicles, including
Interstate 40 across much of New Mexico and Interstate 25 from
the Albuquerque metro area southward.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.
&&
$$058 WWUS75 KABQ 042056 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 256 PM MDT Tue Apr 4 2017 ...STRONG TO DAMAGING WINDS CONTINUE ACROSS MUCH OF CENTRAL AND SOUTHERN NEW MEXICO... NMZ523-535-042200- /O.CAN.KABQ.HW.W.0014.000000T0000Z-170405T0000Z/ Central Highlands-Curry County- 256 PM MDT Tue Apr 4 2017 ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Albuquerque has cancelled the High Wind Warning. Windy conditions will prevail behind the cold front, but well below high wind warning criteria. . $$ NMZ501-504-506-508-519-520-522-533-534-537-042200- /O.CAN.KABQ.WI.Y.0023.000000T0000Z-170405T0000Z/ Northwest Plateau-Northwest Highlands-West Central Mountains- Southwest Mountains- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Estancia Valley-Guadalupe County- Quay County-De Baca County- 256 PM MDT Tue Apr 4 2017 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Albuquerque has cancelled the Wind Advisory. Windy conditions will persist into the early evening hours, but below wind advisory criteria. $$ NMZ524-526-536-538>540-050000- /O.CON.KABQ.HW.W.0014.000000T0000Z-170405T0000Z/ South Central Highlands-South Central Mountains-Roosevelt County- Chaves County Plains-Eastern Lincoln County- Southwest Chaves County- 256 PM MDT Tue Apr 4 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * LOCATION...South Central Highlands and Mountains, Roosevelt, Chaves and Eastern Lincoln Counties. * WINDS...Northwest to North 25 to 35 mph with gusts to around 60 mph. * TIMING...Strong winds will continue through late afternoon. The wind will diminish overall early this evening. * VISIBILITY...Locally reduced in dust prone areas. * LOCAL IMPACTS...Strong winds will negatively impact travel on regional highways especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A High Wind Warning means damaging winds are imminent or highly likely. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ507-521-525-050000- /O.CON.KABQ.WI.Y.0023.000000T0000Z-170405T0000Z/ West Central Highlands-Sandia/Manzano Mountains- Upper Tularosa Valley- 256 PM MDT Tue Apr 4 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * LOCATION...West Central Highlands, Sandia/Manzano Mountains and the Upper Tularosa Valley. * WINDS...Northwest 25 to 35 mph with gusts to around 50 mph. * TIMING...Strong winds will begin to subside late this afternoon. * VISIBILITY...No restrictions. * LOCAL IMPACTS...Strong winds will negatively impact travel on regional highways especially for high profile vehicles, including Interstate 40. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$
913 WWUS75 KABQ 042344 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 544 PM MDT Tue Apr 4 2017 NMZ524-526-536-538>540-050045- /O.EXP.KABQ.HW.W.0014.000000T0000Z-170405T0000Z/ South Central Highlands-South Central Mountains-Roosevelt County- Chaves County Plains-Eastern Lincoln County- Southwest Chaves County- 544 PM MDT Tue Apr 4 2017 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING... Windy conditions will persist through the evening hours, but well below high wind warning criteria. $$ NMZ507-521-525-050045- /O.EXP.KABQ.WI.Y.0023.000000T0000Z-170405T0000Z/ West Central Highlands-Sandia/Manzano Mountains- Upper Tularosa Valley- 544 PM MDT Tue Apr 4 2017 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... Breezy to windy conditions will persist through the evening hours, but below wind advisory criteria. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 3, 12:16 PM MDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 3, 12:16 PM MDT, 1 hour 53 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1216 PM MDT Mon Apr 3 2017 .AVIATION... 18Z TAF CYCLE Cold upper trough approaching from the northwest resulting in scattered showers and MVFR cigs/vsbys across the northwest quarter of NM today. ISOLD thunderstorms are likely this afternoon across the same area. Main portion of the trough will move east through NM tonight and Tuesday. Westerly sfc winds increase will be on the increase this afternoon with a brief lull expected during the evening before increasing significantly overnight as the associated sfc cold front moves through. Moderate to locally heavy snow will accompany the front as it moves ewd through the northwest third of NM after 04/06Z. Areas of IFR/LIFR cigs/vsbys expected at KFMN and KGUP btwn 04/06Z-04/12Z. Cold front and snow shifts ewd to north- central and northeast NM after 04/12Z. 33 && .PREV DISCUSSION...907 AM MDT Mon Apr 3 2017... .UPDATE... Updated forecast to lower high temperatures and increase precipitation chances across the northern quarter of the state this morning. Baroclinic band of rain showers with snow showers above 8500 feet setting up from west to east across the northwest quarter this morning. This band is expected to expand eastward during the afternoon, likely including at least isolated thunderstorms. && .PREV DISCUSSION...316 AM MDT Mon Apr 3 2017... .SYNOPSIS... Thunderstorms, rain, snow and strong winds are set to impact New Mexico over the next 36 to 48 hours as the last in a series of storm systems crosses northern New Mexico. While thunderstorms are expected to develop this afternoon north of I-40, the main impacts from this system are expected Tuesday. Moderate to heavy snow will develop across the San Juan and Sangre de Cristo Mountains as well as portions of northeast New Mexico early Tuesday morning and will persist throughout the day. By the afternoon, strong north to northwest winds will develop across much of central and eastern New Mexico with gusts between 50 and 60 mph possible. After the storm exits the state Tuesday night, winds will decrease and precipitation will end, but widespread freezing temperatures are in store. A hard freeze is possible for many central and western locales. Fortunately, a warming trend is in store for the remainder of the work week. && .DISCUSSION... The latest in a series of storm systems is still on the way and will bring impacts to northern NM today through Tuesday night. Moisture values are already increasing across northwest NM and some light showers are not out of the question this morning. By afternoon, the upper level trough axis will be sliding over northern AZ, while moisture continues to increase over northern NM. Scattered to numerous showers and thunderstorms are expected to develop mainly north of I-40. Could see some graupel with these storms. The trough will cross northern NM this evening through mid day Tuesday and as it does so, it will strengthen and become a closed low by the time it reaches northeast NM. An associated Pacific cold front will race from west to east tonight, while a back door cold front will sag into the northeast plains. It's looking increasingly likely that the Sangre de Cristo Mtns and the Raton Ridge (perhaps especially the Raton Ridge) will see significant snow accumulations from this system. Significant snow accums are also possible across the San Juan Mtns, however, the snow will be slower to accumulate here then across the Sangres and Raton Ridge. In these latter areas, most of the accumulation will occur between 6am and noon Tuesday when lift from the upper level system and low to mid level upslope flow is maximized. In other words, total snow amounts over the San Juans may be "nickel-and-dimed" vs. over the Sangres/Ridge where it will come very quickly. Will issue a Winter Storm Watch for these areas starting at midnight tonight. Assuming this watch is upgraded to a warning later today, it is also expected that some winter weather advisories will be needed surrounding this area. Some snow could mix in as far south as the I-40 corridor across the plains, but the dominate p-type should be rain in this area. In addition to the precip, the other main story will be the wind. 700 mb winds crank up to near 50kts behind the Pacific front. This combined with a tight surface pressure gradient should allow for widespread strong winds across the area mainly Tuesday afternoon. Gusts may exceed 60 mph across portions of the central highlands and southeast plains. Thus, will issue a High Wind Watch for roughly the southeast quadrant of the CWA. Several other locales will likely need wind advisories as well. The system will exit the state Tuesday night, and much drier air will filter into central and western NM. A freeze is expected for most of the CWA Tuesday night, but a hard freeze is expected for much of the western 2/3rds of the area. While the ABQ Sunport may just touch freezing, the ABQ Valley and portions of Rio Rancho may see a hard freeze. Quieter weather remains on tap Wed through Fri as an upper level ridge builds overhead. Though there may be periods of high clouds Thursday and Friday, the main theme will be a warming trend. Tuesday's high temperatures will be 15 to 25 degrees below normal, but by Friday, all areas should be 5 to 10 degrees above normal. More wind is in store next weekend, then another system may impact northern NM late in the weekend or early next week. 34 && .FIRE WEATHER... Winds will become gusty again today, strengthen and persist through Tuesday as another upper level trough approaches from the northwest and tracks over New Mexico. Showers, high elevation snow and a few thunderstorms will also start to invade the north and west today with snow levels lowering tonight and Tuesday. Accumulating snow tonight and Tuesday looks to favor the San Juan and Sangre de Cristo mountains as well as the Raton Ridge/Johnson Mesa area. Cooler air will start to spread into northwest New Mexico today then colder air will invade the rest of the forecast area, but especially the northeast Tuesday. Highs on Tuesday will vary from about 10 to over 20 degrees below average. Strengthening west winds tonight over the western and central high terrain could gust to around 60 mph by early Tuesday morning over the Sandia/Manzano mountains southward, with strong winds spreading into the east central plains by midday. At the same time, wind direction will shift from the west early Tuesday to the northwest and north by Tuesday afternoon as the upper trough and frontal boundaries whip over the forecast area. While spotty critical fire weather conditions could develop this afternoon and Tuesday over portions of the Middle Rio Grande Valley, not inclined to issue a watch at this time, due to the smallish areal coverage and below average high temperatures forecast. Vent rates today and Tuesday will be good to excellent, with the exception of the far northwest today where some fair to poor values forecast. Drier and warmer Wednesday but highs remain 5 to 15 degrees below average. Dry weather with a warming trend Thursday through Friday and as highs climb to above average, overnight humidity recoveries diminish to fair to poor through the Rio Grande Valley and Central Highlands. Vent rates which are much diminished Wednesday improve through Friday and moreso next weekend as winds increase, leading to increased potential for critical conditions both Saturday and Sunday. && .ABQ WATCHES/WARNINGS/ADVISORIES... High Wind Watch from Tuesday morning through Tuesday afternoon for the following zones... NMZ521>526-533-535>540. Winter Storm Watch from late tonight through Tuesday evening for the following zones... NMZ510-512>515-527. && 42
Hazardous weather outlook, Apr 3, 4:01 AM MDT, 10 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 401 AM MDT Mon Apr 3 2017 NMZ501>540-041100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 401 AM MDT Mon Apr 3 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Colder air will begin to filter into the area tonight which will allow snow to develop across portions of northern New Mexico. Snow will become heavier into Tuesday. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Significant snow accumulations are expected for the San Juan and Sangre de Cristo Mountains as well as near the Colorado border across northeast New Mexico through Tuesday evening. Snowfall rates are expected to be high Tuesday morning which may quickly deteriorate roadways, including I-25 near Raton Pass. In addition to the snow, strong to potentially damaging winds will also return on Tuesday across portions of central and eastern New Mexico. Gusts between 50 and 60 mph are possible. Critical fire weather conditions are also possible across Chaves and eastern Lincoln counties Tuesday afternoon. After the system exits the state Tuesday night, widespread freezing temperatures are expected Wednesday morning. A hard freeze is possible for much of central and western New Mexico, including the Santa Fe Metro area and the Albuquerque Valley. Critical fire weather conditions may return across portions of central and eastern New Mexico over the weekend due to strong winds and low humidity. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to submit reports through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:19 AM MDT | High Wind Watch | ABQ | 12 hr | |
| Apr 3, 3:45 AM MDT | Winter Storm Watch | ABQ | 10 hr | |
| Apr 3, 2:09 PM MDT | High Wind Warning | ABQ | 28 hr | |
| Apr 3, 2:13 PM MDT | Winter Storm Warning | ABQ | 27 hr | |
| Apr 3, 2:13 PM MDT | Winter Weather Advisory | ABQ | 27 hr |
Nearby
Wind Advisories in New Mexico, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.